MathSciNet Relay Station
MathSciNet bibliographic data
MR291917 (45 #1005) 47H10
Edelstein, Michael The construction of an asymptotic center with a fixed-point property. Bull. Amer. Math. Soc. 78 (1972), 206–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement